# SDR 01FDEA00994

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 35,502 hours, 7,064 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5155 WRI, NR 1 ALERT TANK 3 TIP FUEL LOW.
